Sets on which measurable functions are determined by ...

Description

Citation

Title Sets on which measurable functions are determined by their range
Author(s) Maxim R. Burke, K. Ciesielski
Journal Canadian Journal of Mathematics - Journal Canadien de Mathematiques
Date 1997
Volume 49
Issue 6
Start page 1089
End page 1116
Abstract We study sets on which measurable real-valued functions on a measurable space with negligibles are determined by their range.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 202

Adding this citation to "My List" will allow you to export this citation in other styles.